# SDR ASAA2023072044177

- Difficulty date: July 20, 2023
- Submitted: July 24, 2023
- Operation: Air carrier
- Aircraft: N918AK
- Make and model: Boeing 737-9
- Aircraft serial: 44083
- Aircraft time: 8,197 hours, 2,486 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CA NAV DISPLAY SHOWED VTK WITH DUAL FMC FAILURE. BOTH FMC'S RECOVERED & VTK FLAG REEMOVED AFTER 30 SEC WITHOUT INTERVENTION. GROUNDED - YES. REBOOTED LT FMC - SYS OPS OK.
